advertisement
 

  Back to Ask the Diabetes Team Hyperglycemia and DKA - 2014

Hyperglycemia and DKA from 2014

  1. My daughter was put on an oral contraceptive, which causes high blood sugars and weight gain. Is this a common phenomenon? Is there any other way to alleviate severe menstrual symptoms? (15 Jul 2014)
  2. After my dentist put me on methylphenidate, my blood sugars were very high so I am not taking another dose. What would have caused the high? What do you recommend? (14 May 2014)
  3. My son was diagnosed with type 1 four months ago. After his first dose of Focalin for his ADHD, his blood sugar was elevated after breakfast. Is it related to the medication? (15 Jan 2014)

[ Topical Index | Current Hyperglycemia Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 ]



                 
  Home Return to Top

Last Updated: Tuesday July 15, 2014 20:05:45
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.